it is my guess your levo isnt tweaked just right for you. The right dose will take care of this if you arent having other health issues as well.
Are you male or female? Are you menapausal? there are lots of other things besides the levo that would make you do this. Have you gained/lost weight?
We really need more info of your history to be able to help you.
I understand complelty how frustrating this is for you as I was hot all the time before my thyroidectomy. Now I get cool if the room is and vice versa. It has taken 3 years to get to this point
I also dont understand why your doc would prescribe a mood stabilizer for you to control this
"Carbamazepine (CBZ) is an anticonvulsant and mood stabilizing drug used primarily in the treatment of epilepsy and bipolar disorder, as well as trigeminal neuralgia. It is also used off-label for a variety of indications, including attention-deficit hyperactivity disorder (ADHD), schizophrenia, phantom limb syndrome, paroxysmal extreme pain disorder, and post-traumatic stress disorder".( wikipedia )
I am female, not menopausal - I've had the hormone levels checked and all is normal for my age which is 47. The doc said the Tegretol would act to dull the nerve endings and I wouldn't "FEEL" hot anymore. Not true. No change in weight since starting Levo. I finally decided yesterday to just cut my dose in half to see if that made a difference. I went a week without my med as I hadn't picked it up yet and felt fine, when i restarted it - whammo, I was overheated and sweating again.